# SDR SWIA201641947

- Difficulty date: February 20, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 25,002 hours, 15,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME BETWEEN REQUIRES REPAIR DUE TO OUT OF LIMITS CORROSION. REPAIRED IAW REO.
